MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; Pacemaker
Model Number L100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker had entered safety mode.Technical services (ts) was consulted and recommended device replacement.This pacemaker has been explanted.No additional adverse patient effects were reported.This product has been returned for analysis.

Brand Name
ESSENTIO? SR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50278457
Report Number2124215-2026-43960
Device Sequence Number16046913
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)180218
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2018
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number709404
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale